# SDR CA150519024

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 331 hours
- Engine: Pwa PT6A67
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Part number: 1002152
- Condition: Worn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SCOOP ASYMMETRY INDICATION DURING SCOOP UP OPERATION.  RT SCOOP PROXIMITY SWITCH HARNESS DETERMINED TO BE CAUSE OF FAULT.
